# SDR GTIA2019091234615

- Difficulty date: September 12, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 48,857 hours, 22,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE QC12 MISSING. R/R AFT MEGAPHONE IAW CMM 25-60-01.
